# SDR DALA2015090105374

- Difficulty date: September 1, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 977-995
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACKED PRODUCTION DOUBLER BETWEEN BS 995 - 977.  REPLACED THE DOUBLER IAW AND 51-30-2, CMM 32-17-05.
